MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM
Model Number AQL-100CS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of the reporting decision the device has not yet been returned for evaluation and the end user did not respond to further enquiries.There can be many reasons if the deficit indicated by the pump does not correspond to the expected deficit, including uterine perforation, non-return of irrigation fluid to the waste containers, so the system cannot calculate the deficit (e.G.Fluid remaining on the floor, doctor's clothing or under-buttocks-drape; use of additional suction system with its own collection containers), wrong manual determination of the deficit or an actual malfunction of the device.Therefore, the most possible root cause could either be a device-independent issue or an actual malfunction.In addition, the last preventive maintenance for the pump is overdue; the serial number has not been transmitted for the scale.Patient harm has not been reported.
 
Event or Problem Description
We have been informed of the following event: "brief description: incorrectly calculating deficit problem description.Problem description caller: hologic employee name: (b)(6) for account (if not reporter): (b)(6) part reporting description: aql-100p date product support or hologic employee notified of issue reported: (b)(6).Date of procedure: (b)(6) 2023.Issue reported: incorrectly calculating deficit.Troubleshooting performed: customer reports that system is incorrectly calculating deficit.No further.Information is available.Patient status: no injury reported or pae.Dr.Who performed the procedure: unknown.How did the procedure complete: unknown.Patient/user impact: no impact reported".

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststrasse 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
ellen giese
salzufer 8
berlin, 10587
GM   10587
MDR Report Key16944917
Report Number3002914049-2023-00003
Device Sequence Number6554961
Product Code HIG
UDI-Device Identifier04056702002145
UDI-Public04056702002145
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CS
Device Catalogue NumberAQL-100CS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Initial Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown